# SDR EIAA9569

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Engine: Pwa JT9D7F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Oil Leak
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, NR 2 ENGINE OIL QUANTITY BEGAN DECREASING AT MODERATE RATE.  WHEN QTY REACHED EMPTY PULLED POWER BACK TO IDLE.  AFTER A FEW MINUTES QTY ROSE A LITTLE THEN BELOW EMPTY MARK.  AS PRECAUTIONARY SHUT DOWN ENGINE.  DURING WINDMILLING MAINTAINED POS OIL PRESSURE.  CLEANED ENGINE OF ALL GREASE AND OIL, RAN NR 2 ENGINE FOR 5 MINUTES AT IDLE POWER, OIL PRESS AND QUANTITY NORMAL.  SHUT DOWN ENGINE AND REMOVED COWLING NR 2 ENGINE.  INSPECTED FOR LEAKS, NO LEAKS FOUND AT THIS TIME.  (M)
